mental-health-icon
Addicted to zolpidem
I have been taking zolpidem to cure insomnia that was a result of the stress of getting married and relocation. since then in hooked to ZOLFRESH, any reason is good ienogh for me to take it.. husband is snoring take a ZOLFRESH, going to bed late.. pop one in.. i have started taking it even for afternoon naps. o take 15 mg at night and 10 on afternoon. please tell me how to get out of this mess.
71 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there.  I can understand your concern.  When you know that you are getting addicted to it, then why are you taking it? Is it that you are not getting proper sleep without it? If yes, then i encourage you to just try for a couple of days and you will be fine without it. Consult a psychiatrist for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sonia Malhotra
Psychiatrist 6 yrs exp Pune
Dear mam, I completely understand your problem and it is a distressing one is absolutely true. Getting you off these medicines will need systematic management, both with other non-addicting medicines as well as some psychotherapy so that you learn how to manage your sleep without medicines in future. IT IS COMPLETELY POSSIBLE TO COME OUT OF THIS MESS. Pls feel free to contact me for private consultation. Regards!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.